We consider non-negative solutions to the Cauchy problem for degenerate parabolic equations with a general non-linearity. For these solutions we will prove sup-estimates and quantitative Harnack inequalities. We also prove existence under optimal assumptions on the initial data.

A new approach to initial traces in nonlinear filtration / Andreucci, Daniele; E., Dibenedetto. - In: ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE. - ISSN 0294-1449. - STAMPA. - 7:(1990), pp. 305-334.

A new approach to initial traces in nonlinear filtration

ANDREUCCI, Daniele;
1990

Abstract

We consider non-negative solutions to the Cauchy problem for degenerate parabolic equations with a general non-linearity. For these solutions we will prove sup-estimates and quantitative Harnack inequalities. We also prove existence under optimal assumptions on the initial data.
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/473517
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 31
  • ???jsp.display-item.citation.isi??? 24
social impact